# SDR ARWA20050803

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Engine: Pwa JT3D*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link Assy
- Part number: 510361
- Part serial: 630
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, EXPERIENCED CONTINUOUS VIBRATION AND NOISE FROM NOSE WHEEL WELL AREA.  RETURNED AND LANDED TO INVESTIGATE.  REMOVED AND REPLACED RT NOSE DOOR LINK ASSEMBLY IAW MM.  PERFORMED ADJUSTMENT TEST SYSTEM IAW M/M.  TEST GOOD.
